# SDR AALA202311165916

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 83,794 hours, 34,123 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATROTY DOOR DOES NOT OPEN FULLY AND RUBS ON TRIM PIECE. READJUSTED FORWARD LAVATORY DOOR.
